MAUDE Adverse Event Report: COLOPLAST A/S PERCUTANEOUS NEPHROSTOMY DILATOR; ENDOSCOPIC-ACCESS DILATOR, SINGLE-USE

COLOPLAST A/S PERCUTANEOUS NEPHROSTOMY DILATOR; ENDOSCOPIC-ACCESS DILATOR, SINGLE-USE
Catalog Number RBA008
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information there was dirt on the tip of the dilator.

Brand Name
PERCUTANEOUS NEPHROSTOMY DILATOR
Common Device Name
ENDOSCOPIC-ACCESS DILATOR, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18522270
Report Number9610711-2024-00019
Device Sequence Number11651251
Product Code EZN
UDI-Device Identifier03600040255728
UDI-Public3600040255728
Combination Product (Y/N)N
PMA/510(K) Number
K170531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2025
Device Catalogue NumberRBA008
Device Lot Number7486361_RBA0081002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2024
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown